Skip to content
Bacterial Vaginosis Or Something Else???
An_193230 posted:
I've been going to the doctor every month for about 6 months because my bacterial vaginosis kept coming back. All the times I was going though was because I wasn't taking all the pills. I've have a lot of trouble taking pills. So last month I went back and she gave me gel that I have to use intravaginally. I was only supposed to take it for 5 days but it wasn't gone then so I took the WHOLE TUBE OF GEL. I still discharge. I don't have an odor and it doesn't make me itch like it used too but it's so annoying. It's thick and it comes out in big portions. Like I think I have to start wearing panty liners or something all during the door. I don't know what to do. Could it be something else wrong me that the doctors at the health center can't see. Maybe I need to go see a gynecologist or something.
Was this Helpful?
7 of 14 found this helpful
An_193231 responded:
You need to go to your GYN no need to put up with it.

Sometimes BV can be very hard to get rid of.
An_193232 replied to An_193231's response:
P.S. It could be a different infection than BV.
kimmyjayboo responded:
you should look into a pap smear... I thought I had BV at one point in time and I kept getting meds and they weren't working so I had a pap smear and it turned out to be a completely different infection...

Helpful Tips

I just learned the truth about Gianvi!
I just had my annual visit with ob/gyn today and mentioned that for the past year I have had a resurgence of horrible migraines. I asked if ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.